# SDR HALA97117

- Difficulty date: February 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47764
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Vert Stabilizer
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER L/E INTERNAL NR 10 RIB CRACKED AT BOTTOM FASTENER LEFT SIDE.  STOP DRILLED CRACK, FABRICATED, TREATED, AND INSTALLED DOUBLER PER SRM 51-10-3, 55-02, FIG 19, 51-30-2.  (M)
